# SDR SWAA2013032614094

- Difficulty date: March 19, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 28,963 hours, 16,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR STUB BEAM CRACKED AT BS 310, RBL 10.  REPAIRED BEAM PER SRM.
